Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 11, No. 3

pp. 349—510(March 2016)                 Contents


Supra regular generalized closed soft sets in supra soft topological spaces

Zehra Güzel Ergül, Şaziye Yüksel

Pages  349-360

Download(s) [PDF]    


An intuitionistic normal fuzzy soft -ideal over a -semiring

M.Murali Krishna Rao, B. Vekateswarlu

Pages  361-376

Download(s) [PDF]    


Some Reviews in fuzzy subgroups and anti fuzzy subgroups 

B. O. Onasanya

Pages  377-385

Download(s) [PDF]    


Soft intersectional ideals of -semirings

Debabrata Mandal

Pages  387-396

Download(s) [PDF]    


Soft residuated lattice based on intuitionistic fuzzy sets

Shokoofeh Ghorbani

Pages  397-413

Download(s) [PDF]    


Characterizations of normal parameter reductions of soft sets

V. Renukadevi, G. Sangeetha

Pages  415-424

Download(s) [PDF]    


Application of soft sets in decision making based on game theory

Irfan Deli, Naim Çağman

Pages  425-438

Download(s) [PDF]    


A new approach for solving fully fuzzy multi-choice multi-objective linear programming problem

Shashi Aggarwal, Uday Sharma

Pages  439-459

Download(s) [PDF]    


Some remarks on interval valued anti fuzzy ideals of near-rings

N. Thillaigovindan, V. Chinnadurai, K. Lenin Muthu Kumaran

Pages  461-474

Download(s) [PDF]    


A study on soft* lower rough approximation and soft* upper rough approximation

Sharmistha Bhattacharya Halder, Piyali Debnath

Pages  475-483

Download(s) [PDF]    


Feeble compactness of intuitionistic fell topological space

C. Bavithra, M. K. Uma, E. Roja

Pages  485-494

Download(s) [PDF]    


On some fuzzy covering axioms via ultrafilters

B M Uzzal Afsan

Pages  495-504

Download(s) [PDF]    


Monoids of intuitionistic fuzzy matrices

S. Sriram, J. Boobalan

Pages  505-510

Download(s) [PDF]